# SDR SWAA2023051825020

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - TRACK-TIE DOWN HAS CORROSION RBL 13.75 BS 727D+8; BS 747; BS 767+5; BS 787+5; BS 787+8; BS 787+11; BS 787+15; BS 787+18.5<OUT OF LIMITS IAW SRM 51-10-02 AND SRM 53-00-53-1A-2.;[02] CORROSION ON TRACK IT'S OUT OF LIMITS WIIL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[03] CORRECTIVE ACTION FOR STEP 1. USED TOOL: ID:NCX000697 S/N:UNKNOWN DATE:09/2022 DUE:09/2023;[04] VERIFIED CORRECTIVE ACTIONS STEPS 1;2.;[05] REMOVED DAMAGED ACB TRACK FROM BS 727 TO BS 887 RBL 13.75 IAW SRM 51-40-02-0G-0;[06] RECEIVED NEW TRACK ASSY. (2 PIECE KIT) P/N 654A0004-1350 LOT: 1524880-1 PO: 915408/1. PARTIALLY LOCATED AND DRILLED IAW DWG: 146A7500 ID: 0173 REV:- AND SRM 51-30-01-0G-0.;[07] LOCATED AND DRILLED BOTH PIECES OF P/N 654A0004-1350 ASSY. IAW DWG: 146A7500 ID:0173 REV:- AND SRM 51-30-01-0G-0.;[08] VERIFIED CORRECTIVE ACTION STEPS 6 AND 7.;[09] PARTIALLY INSTALLED NEW TRACK ASSY. IAW DWG: 146A7500 ID: 0173 REV:- AND SRM 51-40-02-0G-0.;[10] RECEIVED SPLICE P/N 146A7506-20 PO: 900397/1  LOT: 1514807-1.;[11] LOCATED AND DRILLED NEW TRACK SPLICE AT BS 747+8' IAW SRM 53-00-53-2R-3. INSTALLED NEW ACB CARGO TIE-DOWN TRACK AND TRACK SPICE AT RBL 13.75 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-3; AND DWG 146A7500 ID:0174 REV:
